MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER - TINBN COATING; REVERSE SHOULDER SYSTEM SENSITIN GLENOSPHERE 36XØ24.5

MEDACTA INTERNATIONAL SA SHOULDER - TINBN COATING; REVERSE SHOULDER SYSTEM SENSITIN GLENOSPHERE 36XØ24.5
Model Number 04.01.0269
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 07/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22-07-2025: reverse shoulder system 04.01.0269 sensitin glenosphere 36xø24.5 (k203755) lot 2404992: (b)(4) items manufactured and released on 11-09-2024 expiration date: 2029-08-27.No anomalies found related to the problem.To date, 18 items of the same lot have been sold with no similar reported event during the period of review.Conclusions: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
The patient had a primary shoulder surgery on (b)(6) 2024.(b)(6) 2025, the patient came in reporting pain due to a fractured humerus.The surgeon revised the liner, glenosphere, diaphysis, and metaphysis.The surgery was completed successfully.Complaint (b)(4) was filed.Presently, on (b)(6) 2025, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the medacta glenosphere and competitor liner.The surgery was completed successfully.

Brand Name
SHOULDER - TINBN COATING
Common Device Name
REVERSE SHOULDER SYSTEM SENSITIN GLENOSPHERE 36XØ24.5
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22662919
Report Number3005180920-2025-00726
Device Sequence Number7486604
Product Code KWS
UDI-Device Identifier07630345708915
UDI-Public07630345708915
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203755
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0269
Device Lot Number2404992
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Initial Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale